# SDR TAMF20060042S

- Difficulty date: August 28, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 66,881 hours, 25,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Sta 287 Lbl 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW EO 767 53-006 (AD 2005-02-02, SB 767-53A0113) WAS FOUND CRACK AT VERTICAL CHORD, STA 287 BL 25 - LT.  DAMAGE WILL BE REPAIRED IAW EWO 767 53-006, SRM 53-10-14 AND SRM 51-70-12.  THIS REPAIR CONSTITUTES A MAJOR REPAIR.
